International Journal of Statistics and Systems

 

Volume 1  Number 1 (2006)

 

CONTENTS

 

On the Bayesian Dtection of a Change in the Arrival Rate of a Poisson Process Monitores at Discrete Epochs

pp. 1-13 (13)

Authors: Marlo Brown and Shelemyahu Zacks

 

A simple Stochastic Model of Disease Spread in a Small Population
pp. 15-27 (13)

Authors: Bret Hanlon

 

Extreme Point Results for Robust Stability of Nested Polynomial Families with 

Real Coefficients
pp. 29-55 (27)

Authors: Senjian An, Wanquan Liu and Jonathan H. Mantom

 

PVF Frailty Models with a Flexible Baseline Hazard
pp. 57-80 (24)

Authors: Madhuja Mallick and Nalini Ravishanker
 

Exact confidence bounds for the coefficient of variation of a normally distributed population
pp. 81-86 (6)

Authors: Wei Liu, Wan-Kai Pang and Wei-Kwang Huang

 

Variance Reduction in Hazard Function Estimation
pp. 87-110 (24)

Authors: Ming-Yen Cheng, Liang Peng and Shan Sun

 

 [UP]  

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact